# SDR DALA14035683230

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GOUGE ON FUSELAGE EXTERNAL SKIN FRAME 25+3 BETWEEN S41-42L.  REPAIRED SKIN IAW SRM 53-00-11 PARA 4.W, FIG 238.
